# SDR AALA202106159001

- Difficulty date: June 14, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 81,316 hours, 10,031 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Failed
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR EMERGENCY POWER ASSIST SYSTEM BATTERY TEST INDICATOR LIGHT GREEN AND AMBER LIGHTS FAILED TO COME ON. REPLACED BATTERY PACK PER AMM 52-11-20-805-002 AND 52-11-20-400-805-002.
